# SDR SIMA200432908

- Difficulty date: November 21, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725613
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP INSPECTION, THE SILL OF THE FORWARD SERVICE DOOR FOUND SEVERAL AREAS OF CORROSION.  MAINTENANCE REMOVED AND REPLACED THE SILL IAW SRM.  THE AIRCRAFT WAS RETURNED TO SERVICE.
